# SDR AALA201707289002

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 64,500 hours, 17,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21147
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,067 hours, 6,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 10 TO 17 ARE INOPERATIVE.  REMOVED AND REPLACED THE CHARGER CONTROL MODULE AND BATTERY PACK IAW AMM 33-51-11.  OPERATIONAL CHECKED GOOD.
